# SDR CA041107001

- Difficulty date: October 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 26,289 hours
- Engine: Pwa PT6A41
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: V31
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF THE CABIN DOOR WARNING LIGHT ILLUMINATED, WITH THE DOOR REMAININGIN THE CLOSED POSITION. THE AIRCRAFT RETURNED TO BASE FOR LANDING WITHOUT INCID ENT. UPON LANDING AND TAXI TO THE RAMP THE CREW CONFIRMED THAT THE DOOR WAS INDEED IN THE CLOSED AND LOCKED POSITION AS CONFIRMED BY THE OVERCENTER MECHANICAL PLUNGER AND LOCK, AND THE FOUR GREEN VISUAL INDICATORS ON THE DOOR BAYONET LATCHES. MAINTENANCE INSPECTION DETERMINED THAT THE DOOR LATCHING MECHANISM WAS FUNCTIONING NORMAL AND THE FALSE INDICATION WAS CAUSED BY AN INTERMITTENT DOOR WARNING SWITCH.
